# SDR UHLA201506160525

- Difficulty date: June 16, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 28,995 hours, 18,027 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LEFT SEAT TRACK, Y 10.748" AT FRAME 84.  REPAIRED THE DAMAGE BY CUTOUT AND SPLICE REPAIR IAW ETD 2015-170-050804.
